# SDR NWAA071009855

- Difficulty date: March 11, 2007
- Submitted: March 13, 2007
- Operation: Air carrier
- Aircraft: N764NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47717
- Aircraft time: 70,668 hours, 71,298 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Fitting
- Condition: Leaking
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

THE FLIGHT ATTENDANT REPORTED ACCUMULATION OF SMOKE IN THE CABIN DURING CLIMB.  COM PROCEDURES WERE COMPLIED WITH AND THE AIRCRAFT RETURNED TO A NORMAL LANDING.  MAINTENANCE AT DTW COULD NOT DUPLICATE THE SMOKE USING APU AIR OR ENGINE AIR (IDLE AND HIGH POWER).  THE RIGHT ACM AND THE COALESCER BAGS WERE ALL CHANGED BUT NO DEFECTS NOTED.  A LEAKING FITTING ON THE RIGHT ENGINE NR 4 BEARING BREATHER LINE WAS SECURED, A LEAKING LEFT ENGINE OIL TANK TRANSFER TUBE WAS REPLACED, AND THE RIGHT ENGINE FUEL FLOW TRANSMITTER WAS REPLACED DUE TO SPRAYING FUEL.  THE AIRCRAFT HAS RETURNED TO SERVICE.
